MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 10049998
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section e initial reporter was not provided.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this 840 v entilator shut down.The device was made available to medtronic for evaluation.The field service engineer evaluated the ventilator and found power on self test (post) codes in memory.Additionally, it was found that the unit did not record the date and time.The unit is still under evaluation and recommended not to be used on patients until further repairs are made.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while in use on a patient, this 840 ventilator shut down.There was no reported patient injury.
 
Event or Problem Description
Additional information as follows: it was reported that this 840 ventilator shut down.The ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Additional information section b5 additional information section e initial reporter added update to section h6 patient code remove e2401 and add e2403 device code - remove a1408 and add a0708 additional information received shows that there is no information to reasonably suggest that the device in this report may have cau sed/contributed or is likely to cause/contribute to a death or serious.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
COVIDIEN
micheal collins rd mervue
galway
EI  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19925020
Report Number8020893-2024-00253
Device Sequence Number2846815
Product Code CBK
UDI-Device Identifier10884521181045
UDI-Public10884521181045
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10049998
Device Catalogue Number10049998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown